# SDR UIEA2019061004446

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Damaged
- Location: Lt Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE WINDOW HEAT P/B IS DAMAGED.  REMOVED AND REPLACED LH SIDE WINDOW HEAT P/B IAW AMM 30-41-02 AND SWPM 20-84-15.  PERFORMED OPS CHECK IAW B767 AMM 30-41-02 AND 33-13-00 NO FAULTS NOTED.
